# SDR GTIA201912234890

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 3,792 hours, 1,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE LOW PSI.-SERVICED R2 DOOR ASSIST BOTTLE TO PROPER PRESSURE.  IAW AMM 32-10-00.
